Guest brianala Posted May 14, 2009 Report Share Posted May 14, 2009 Several months ago my EP put me on Midodrine after a positive tilt table test. I went off my beta blocker because I couldn't tolerate it - it was making me desperately tired. The Midodrine was like a miracle - for the first time in my life I felt normal!But, it doesn't look like that's going to last very much longer. I'm having more and more days where the palpitations are back, the anxiety is back, and the soul-crushing fatigue is back. I've been meaning to call my doctor to see if I could take the Midodrine more frequently and more often (every 3 hours, four times a day at least) since it seems to be wearing off faster, but I'm wondering if I'm just building up a tolerance, and eventually it won't help at all anymore.Is this a common thing with Midodrine? Does the effect of boosting your energy dissipate over time, or do most people do ok on it for the long run? I'm so scared of having to live with this fatigue all over again after knowing what it feels like to feel normal, even if it was only for a little while. I just want to cry. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.